MathSciNet Relay Station
MathSciNet bibliographic data
MR470750 (57 #10496) 47D05 (35P99 81.47)
Herbst, Ira W.; Sloan, Alan D. Perturbation of translation invariant positivity preserving semigroups on $L\sp{2}({\bf R}\sp{N})$. Trans. Amer. Math. Soc. 236 (1978), 325–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement